# SDR ABX2008F00003

- Difficulty date: September 3, 2008
- Submitted: October 2, 2008
- Operation: Air carrier
- Aircraft: N791AX
- Make and model: Boeing 767281
- Aircraft serial: 23141
- Aircraft time: 48,390 hours, 37,960 cycles
- Engine: Ge CF680A
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Spinner
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

EXHAUST FUMES IN COCKPIT DURING HIGH THRUST SETTINGS. GROUND RAN ENGINES AND FOUND LEFT ENGINE PRODUCING SMOKE EXHAUST FUMES FROM VENTS WITH LEFT BACK ON.  FOUND OIL IN NR 1 ENGINE SPINNER.  RESEALED NR 1 BEARING MANIFOLD AND FAN ROTOR SPINNER IAW AMM 72-31-00-2 AND 72-31-01-4. (K)
